Journal article icon

Journal article

LERF and the Lubotzky-Sarnak conjecture

Abstract:
We prove that every closed hyperbolic 3-manifold has a family of (possibly infinite sheeted) coverings with the property that the Cheeger constants in the family tend to zero. This is used to show that, if in addition the fundamental group of the manifold is LERF, then it satisfies the Lubotzky-Sarnak conjecture.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.2140/gt.2008.12.2047

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
GEOMETRY and TOPOLOGY More from this journal
Volume:
12
Issue:
4
Pages:
2047-2056
Publication date:
2008-04-08
DOI:
EISSN:
1364-0380
ISSN:
1465-3060
Language:
English
Keywords:
Pubs id:
pubs:4242
UUID:
uuid:fa146a49-7ddc-4458-973d-8871873f6f96
Local pid:
pubs:4242
Source identifiers:
4242
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP